MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PELVIC OSTEOTOME 15MM/304MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PELVIC OSTEOTOME 15MM/304MM
Model Number 399.85
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection: upon visual inspection of received device, it was discovered that tip of the chisel was broken instead of loosening of pin.Dimensional inspection: dimensional analysis was not performed due to post manufacturing damage.Dhr review: received device was manufactured april 30, 2003 at (b)(4) site.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Material or hardness review: based on age it is unlikely that material properties may have contributed to the complaint condition.Summary: complaint investigation shows that there was no issue during the manufacture of the product that would contribute to this complaint condition.There is a possibility that excessive forces during operation may have contributed to the complaint condition.The pins are pressed through a press fit and are not additionally secured.No manufacturing issue was found during investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot, part: 399.850, lot: 5001176, manufacturing site: (b)(4), release to warehouse date: 04/30/2003.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on february 22, 2019, the sterile processing department discovered that the pelvic osteotomy chisel handle had loosening holding pins.There was no patient involvement.This report is for one (1) pelvic osteotome 15mm/304mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: additional data-h4.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected data-d4, g2.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PELVIC OSTEOTOME 15MM/304MM
Common Device Name
OSTEOTOME
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8515552
Report Number2939274-2019-57485
Device Sequence Number16511785
Product Code HWM
UDI-Device Identifier10886982203113
UDI-Public(01)10886982203113
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.85
Device Catalogue Number399.85
Device Lot Number5001176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer04/15/2019
04/16/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date04/16/2019
04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1